Towards a symplectic version of the Chevalley restriction theorem

Abstract : If (G,V) is a polar representation with Cartan subspace c and Weyl group W, it is shown that there is a natural morphism of Poisson schemes (c+c*)/W->(V+V*)///G. This morphism is conjectured to be an isomorphism of the underlying reduced varieties if (G,V) is visible. The conjecture is proved for visible stable locally free polar representations and certain further examples.
Liste complète des métadonnées


https://hal.archives-ouvertes.fr/hal-01308641
Contributeur : Michael Bulois <>
Soumis le : mercredi 29 mars 2017 - 22:44:27
Dernière modification le : mardi 4 avril 2017 - 21:18:20
Document(s) archivé(s) le : vendredi 30 juin 2017 - 17:13:44

Fichier

symplectic_reductions_version ...
Fichiers produits par l'(les) auteur(s)

Identifiants

  • HAL Id : hal-01308641, version 1
  • ARXIV : 1604.04121

Relations

Citation

Michael Bulois, Christian Lehn, Manfred Lehn, Ronan Terpereau. Towards a symplectic version of the Chevalley restriction theorem. Compositio Mathematica, Foundation Compositio Mathematica, 2017, 153 (3), pp.647-666. <https://www.cambridge.org/core/journals/compositio-mathematica/article/towards-a-symplectic-version-of-the-chevalley-restriction-theorem/7C1D4E60057396095F4A72F84723A4C8>. <hal-01308641>

Partager

Métriques

Consultations de
la notice

224

Téléchargements du document

16